Pub­lic­a­tions Prof. Dr. Jür­gen Klün­ers


Chow groups of orders in number fields

M. Kirschmer, J. Klüners, ArXiv:2208.14688 (2022).

Computing quadratic subfields of number fields

A.-S. Elsenhans, J. Klüners, ArXiv:1907.13383 (2019).

Show all publications


Idélic Approach in Enumerating Heisenberg Extensions

J. Klüners, J. Wang, La Matematica (2023).

ℓ-torsion bounds for the class group of number fields with an ℓ-group as Galois group

J. Klüners, J. Wang, Proceedings of the American Mathematical Society 150 (2022) 2793–2805.

The asymptotics of nilpotent Galois groups

J. Klüners, Acta Arithmetica 204 (2022) 165–184.

Imaginary multiquadratic number fields with class group of exponent $3$ and $5$

J. Klüners, T. Komatsu, Mathematics of Computation 90 (2021) 1483–1497.

Imaginary quadratic number fields with class groups of small exponent

A.-S. Elsenhans, J. Klüners, F. Nicolae, Acta Arithmetica 193 (2020) 217–233.

Show all publications

Fi­nal theses

Über die Asymptotik von Zahlkörpern mit vorgegebener Galoisgruppe (Habilitation)

J. Klüners, Über die Asymptotik von Zahlkörpern mit vorgegebener Galoisgruppe (Habilitation), Shaker Verlag, Universiät Kassel, 2005.

Show all publications